I have been on Visanne for 5 months now as I have Endometriosis and have not had my period since then, I have just started taking folic acid and 2 days later I started bleeding. Is this a result of taking the folic acid?
Please advise
Did you find this post helpful?
|

User Profile
replied December 7th, 2013
Hi,
Welcome to ehealthforum,
It is difficult to comment whether the bleeding that you describe is due to addition of anther medication, or due to breakthrough bleeding (since you did not had periods for a long time). Visit your doctor/gynecologist for further evaluation, clarification and assistance.
Take care.



|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.